Log in
Breast Cancer Haven
2,514 members1,372 posts

TINGLING IN HANDS AND FEET

Does anyone else still have tingling in their fingers and toes ?My fingers and toes still tingle but just recently my big toe on left foot has been really painful so much so that it wakes me up and takes ages to fall asleep again while its still sore .

9 Replies
oldestnewest

Yes, poor circulation in the extremeties is a nuisance. I'm 2 years post treatment and still struggle with numbness in fingers and toes. I recently invested in a foot spa that massages the soles of your feet and find it a big help.

Reply

Hi, I'm 2 years post surgery, 6 months since last treatment, and have been to the doctor about mine. She told me it was an after effect of the treatment and could last for years :-(

Like biddenden_sue, I have found massages definitely relieve my symptoms,

Reply

I'm five years on and still get this, I'm sick of it. Not sure if there is anything that can done. I think the chemotherapy does something to our nerves. We just have to learn to live with it u suppose. x x

Reply

Yes, it's a side effect of chemo. I notice it more if my hands are cold. I also have it in my toes, but not as bad. Not sure whether it's permanent or whether it passes off in time

Reply

It's called neuropathy, and can last for years but might not be as severe. Mine started after my first Taxol type of chemo. It has already improved since my last treatment; It's the nerves not circulation.

Reply

Hi all

I've had the same problem for a few years just the norm now I do use aloe Vera heat gel on a night if bothers me and its really good

1 like
Reply

I am 5 years down the line - and still get tingling in my hands and feet - if I get cold it's impossible to warm up - stupid as it sounds eat regularly and healthily and keep your extremities as warm as possible ! It's a major sleep disturbance factor

Reply

Yep - I get that too - taking Vit B12 and fish oil and turmeric every day - and acupuncture hope it is helping!

Reply

Hi there I get those symptoms as well I think it's the tamoxafin that causes it.. I waken every morning with pins and needles in my hands

Reply

You may also like...